# SDR ABXA9801155

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591008527
- Condition: Cracked
- Location: Service Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SERVICE DOOR JAMB INTERNAL WEB CRACKED 2 PLACES AT UPPER HINGE CUTOUT, STATION 160.  REPAIRED IAW ABX REA D953-25631.
